# SDR COMA0670390

- Difficulty date: May 21, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N965CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7131
- Aircraft time: 25,517 hours, 24,184 cycles
- Engine: Ge CF343A1
- Engine time: 28,926 hours, 26,510 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343A1
- Part serial: 807051
- Condition: Overtemp
- Location: Right
- Part time: 28,926 hours, 26,510 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

FLIGHT 4988 - DURING TAKEOFF ROLL THE RIGHT ENGINE ITT INDICATED 905C, ABORTED TAKEOFF AND RETURNED TO THE GATE.  REPLACED THE RIGHT ENGINE ASSEMBLY.
